# SDR SWIA201229218

- Difficulty date: January 8, 2012
- Submitted: January 17, 2012
- Operation: Air carrier
- Aircraft: N433SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7550
- Aircraft time: 26,287 hours, 20,679 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 OVERHEAD EMERGENCY EXIT SIGN IS INOP.  (FLT 7806)  RELAMPED EMERGENCY EXIT SIGN.
